Translator Disclaimer
December 2017 Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds II
Naoyuki KOIKE
Tokyo J. Math. 40(2): 301-337 (December 2017). DOI: 10.3836/tjm/1502179231

Abstract

In this paper, we prove that, if a full irreducible infinite dimensional anti-Kaehler isoparametric submanifold of codimension greater than one has $J$-diagonalizable shape operators, then it is an orbit of the action of a Banach Lie group generated by one-parameter transformation groups induced by holomorphic Killing vector fields defined entirely on the ambient Hilbert space.

Citation

Download Citation

Naoyuki KOIKE. "Homogeneity of Infinite Dimensional Anti-Kaehler Isoparametric Submanifolds II." Tokyo J. Math. 40 (2) 301 - 337, December 2017. https://doi.org/10.3836/tjm/1502179231

Information

Published: December 2017
First available in Project Euclid: 9 January 2018

zbMATH: 1301.53052
MathSciNet: MR3743722
Digital Object Identifier: 10.3836/tjm/1502179231

Subjects:
Primary: 53C40

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • December 2017
Back to Top